MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 36MM

ENCORE MEDICAL, L.P. DJO SURGICAL; LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 36MM
Catalog Number 931-36-756
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extraskeletal ossification (1428)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that heterotopic ossification occurred.A new liner and head were implanted.The part number for the head was unrecognizable, so it could not be identified.
 
Additional Manufacturer Narrative
The agent reported "(heterotopic ossification occurred.A new liner and head was put in.The part number for the head was unrecognizable so i do not know the part number.The previous surgery was done in north carolina.)".The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item was not returned for examination and the item and or lot number was not provided.To adequately investigate this event, the part and lot number are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.

Brand Name
DJO SURGICAL
Common Device Name
LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23319299
Report Number1644408-2025-01484
Device Sequence Number12009145
Product Code OQG
UDI-Device Identifier00888912099639
UDI-Public00888912099639
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number931-36-756
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale